# SDR UIEA200800327

- Difficulty date: October 7, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 37,957 hours, 5,652 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 6225136202
- Part serial: 2929
- Condition: Failed
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT WEATHER RADAR FAILED APPROX 1 HOUR INTO FLIGHT.  LEFT RADAR FAILED WHEN SELECTED.  PERFORMED AIR TURNBACK.  REMOVED DRIED AND REINSTALLED THE WAVE GUIDE DUE TO WATER CONDENSATION.  REPLACED RADAR ANTENNA MOUNT AND RADAR CONTROL PANEL.  WEATHER RADAR CONTROL PANEL RADAR TEST CARRIED OUT OKAY.
